| Model Number |
BEA25-70/I16-30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted."device iteration is afx2".
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure, the patient presented with flank pain and a type 3a endoleak was identified.The physician implanted another proximal to resolve this event.The patient was reported as doing well.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made for medical images and no response was received for medical imaging and non-relevant medical records were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed."device iteration is afx2" corrections: h6: result code: remove code 3233 h6: conclusion code: remove code 11.